Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Digest Number 1106

Expand Messages
  • Mscue40@aol.com
    PAT! Hi, I have been looking for you online. I thought it may take a while because you just began treatment. There is such a thing as white coat Blood
    Message 1 of 6 , Dec 15, 2002
    • 0 Attachment
      PAT! Hi, I have been looking for you online. I thought it may take a while
      because you just began treatment. There is such a thing as white coat Blood
      pressure. Where you are nervous at the Dr. office and it effects your BP. To
      get a real clear BP reading you can take it at home with a BP kit from the
      local drug store. I would suggest this first.
      You will begin to feel better soon. I am at week 30 and feel so much better
      than the first 12 weeks. Hang in there. How are the kids? It is so good to
      hear from you again.

      Love,
      Donna


      [Non-text portions of this message have been removed]
    • willem landstra
      HI.That.s funny.When I was in the hospital for a check-up after my attack the Doc told me my bloodpressure was too high,130-90.He send me to the cardiology
      Message 2 of 6 , Dec 16, 2002
      • 0 Attachment
        HI.That.s funny.When I was in the hospital for a check-up after my attack the Doc told me my bloodpressure was too high,130-90.He send me to the cardiology dep.Had a echo etc.They gave me bloodthinners.The nxt day I went to my GP and he said yr blood-pressure is perfect,120-80.He laughed and said they measured :white-coat-pressure:He used excactly the same words.He told me to come in once a week.It remains the same.So don.t worry about it too much,buy a bloodpressure-measering thing yourself,they.re cheap and you can check it yourself when you.re relaxed.Willem.
        ----- Original Message -----
        From: Mscue40@...
        To: GIWorld-Hepatitis@yahoogroups.com
        Sent: Monday, December 16, 2002 1:48 AM
        Subject: Re: [GIWorld-Hepatitis] Digest Number 1106


        PAT! Hi, I have been looking for you online. I thought it may take a while
        because you just began treatment. There is such a thing as white coat Blood
        pressure. Where you are nervous at the Dr. office and it effects your BP. To
        get a real clear BP reading you can take it at home with a BP kit from the
        local drug store. I would suggest this first.
        You will begin to feel better soon. I am at week 30 and feel so much better
        than the first 12 weeks. Hang in there. How are the kids? It is so good to
        hear from you again.

        Love,
        Donna


        [Non-text portions of this message have been removed]


        Welcome to GIHepWorld

        Post message: GIWorld-Hepatitis@yahoogroups.com
        Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
        Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
        List owner: GIWorld-Hepatitis-owner@yahoogroups.com
        URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis


        Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.


        [Non-text portions of this message have been removed]
      • AlleyPat
        Yes my blood pressure went up about 20 pts on treatment which triggered my migraines as well. Alley If you want to be a hero knight, never look directly into
        Message 3 of 6 , Dec 16, 2002
        • 0 Attachment
          Yes my blood pressure went up about 20 pts on treatment which triggered my migraines as well.

          Alley

          "If you want to be a hero knight, never look directly into the mirror, lest you see that tin pot on your head instead of a glorious plumed helmet!"

          [Non-text portions of this message have been removed]
        • AlleyPat
          And some people s bp norms are quite different. If my bp gets to 120 or higher, I ve got a migraine for sure or the beginnings of one. My normal bp is 100 -
          Message 4 of 6 , Dec 17, 2002
          • 0 Attachment
            And some people's bp norms are quite different.

            If my bp gets to 120 or higher, I've got a migraine for sure or the beginnings of one. My normal bp is 100 - 110 over 60-70, but it's darned difficult to tell a nurse or doctor that when I go in with a migraine and they say my bp is OK at 120.

            Interferon was a booger on my blood pressure. It gave me constant headaches. The longer I was on it, the worse the headaches and bp.

            Effexor also raises bp and I had to stop it because of that.

            Find out what your "norm" is and keep an eye on it. This higher bp on interferon could be related to the heart problems interferon "can" cause (but usually doesn't just be aware).

            Alley

            "If you want to be a hero knight, never look directly into the mirror, lest you see that tin pot on your head instead of a glorious plumed helmet!"

            [Non-text portions of this message have been removed]
          Your message has been successfully submitted and would be delivered to recipients shortly.